Translator Disclaimer
September 2018 Perturbed fourth-order Kirchho-type problems
Shapour Heidarkhani, Shahin Moradi, Giuseppe Caristi, Bin Ge
Tbilisi Math. J. 11(4): 113-143 (September 2018). DOI: 10.32513/tbilisi/1546570890

Abstract

We establish the existence of at least three distinct weak solutions for a perturbed nonlocal fourth-order Kirchhoff-type problem with Navier boundary conditions under appropriate hypotheses on nonlinear terms. Our main tools are based on variational methods and some critical points theorems. We give some examples to illustrate the obtained results.

Citation

Download Citation

Shapour Heidarkhani. Shahin Moradi. Giuseppe Caristi. Bin Ge. "Perturbed fourth-order Kirchho-type problems." Tbilisi Math. J. 11 (4) 113 - 143, September 2018. https://doi.org/10.32513/tbilisi/1546570890

Information

Received: 8 March 2018; Accepted: 21 September 2018; Published: September 2018
First available in Project Euclid: 4 January 2019

zbMATH: 07172293
MathSciNet: MR3954212
Digital Object Identifier: 10.32513/tbilisi/1546570890

Subjects:
Primary: 35J20
Secondary: 31B30, 35G30, 35J35, 35J40, 35Q35, 74H20

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 4 • September 2018
Back to Top